Queueing Systems

, Volume 51, Issue 1, pp 53–76

Analysis of a Multiserver Queue with Setup Times

  • J. R. Artalejo
  • A. Economou
  • M. J. Lopez-Herrero

DOI: 10.1007/s11134-005-1740-6

Cite this article as:
Artalejo, J.R., Economou, A. & Lopez-Herrero, M.J. Queueing Syst (2005) 51: 53. doi:10.1007/s11134-005-1740-6


This paper deals with the analysis of an M/M/c queueing system with setup times. This queueing model captures the major characteristics of phenomena occurring in production when the system consists in a set of machines monitored by a single operator. We carry out an extensive analysis of the system including limiting distribution of the system state, waiting time analysis, busy period and maximum queue length.


queueing performance multiserver queue setup times continuous time Markov chain difference equations matrix geometric solutions numerical inversion 

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  • J. R. Artalejo
    • 1
  • A. Economou
    • 2
  • M. J. Lopez-Herrero
    • 3
  1. 1.Department of Statistics and O.R., Faculty of MathematicsComplutense University of MadridMadridSpain
  2. 2.Department of MathematicsUniversity of AthensAthensGreece
  3. 3.School of StatisticsComplutense University of MadridMadridSpain

Personalised recommendations